# SDR DXTA200702197

- Difficulty date: May 15, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 4,299 hours, 3,356 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124913
- Part serial: 0325
- Condition: Defective
- Location: Lt Mlg
- Part time: 4,299 hours, 3,356 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER RAISING THE GEAR, THE GEAR UNLOCK LIGHT ON AND THE GREEN NOSE GEAR LIGHT ILLUMINATED.  RECYCLED THE GEAR AND HAD THE SAME INDICATION.  EXTENDED GEAR AND GOT THREE GREEN.  LT GEAR DOWN AND LANDED.  REMOVED DEFECTIVE NOSE GEAR ACTUATOR AND INSTALLED INSPECTED CUSTOMER SUPPLIED NLG ACTUATOR.  OPS CHECK AND LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.  WORK DONE IAW CE-560XL AMM CHAPTER 32-30-03.
